# SDR UALA2009030200675

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE STR 36L CORRODED BETWEEN STA 1197 + 132 AND 1219 ON BOTH O/B AND I/B SIDES OF STRINGER.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF STR.  INSTALLED RPR STR SECTION, U-CHANNEL AND 2 EA REPAIR ANGLES.
